Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The primality of $ R1031$


Authors: H. C. Williams and Harvey Dubner
Journal: Math. Comp. 47 (1986), 703-711
MSC: Primary 11Y11; Secondary 11A51
DOI: https://doi.org/10.1090/S0025-5718-1986-0856714-3
MathSciNet review: 856714
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A description is given of a technique for proving $ R1031\;( = ({10^{1031}} - 1)/9)$ a prime.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y11, 11A51

Retrieve articles in all journals with MSC: 11Y11, 11A51


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0856714-3
Article copyright: © Copyright 1986 American Mathematical Society